# SDR ASAA2016010914788

- Difficulty date: January 9, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 36,822 hours, 10,797 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A1610
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120DF CORRODED IN SEVERAL AREAS.  ACFT GROUNDED. FOUND TO BE OUT OF LIMITS EXCEEDED 3" MAXIMUM ALLOWED IAW SRM 53-00-53. MATERIAL ID IS 2024-T3, .071 IAW DWG 453A1610, REV T, PO 856649-1, FABRICATED NEW FLOOR PANEL IAW DWG 453A1610, REV F, ALODINED IAW SRM 51-20-01, PRIMED IAW SOPM 20-41-05, PARTMARKED FLOOR PANEL IAW DWG 453A1610, REV F.
